# SDR EE4Y2012101800300

- Difficulty date: October 8, 2012
- Submitted: October 18, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 18,658 hours, 8,943 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: D5451886200100
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ENGINE PYLON AFT MOVABLE FAIRING AFT WITH ANGLE CRACKED.  THE PART WAS REPLACED BY A NEW 1 IAW MESSAGE ID 1-3CW9H9, UNDER THE NON ROUTINE ITEM WO A1A241, ITEM 6-25.
